# SDR CA010222005

- Difficulty date: February 6, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Boeing 727223
- Engine: Pwa JT8*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 40173
- Condition: Failed
- Location: Le Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI TO RUNWAY, NR 2 KRUEGER FLAP GREEN LIGHT FAILED TO ILLUMINATE. AMBER LEADING EDGE WARNING LIGHT ON FORWARD PANEL REMAINED ILLUMINATED. NR 2 KRUEGER LEADING EDGE EXTEND SWITCH REPLACED IN ACCORDANCE WITH MM 27-82-1, OPERATION CHECKS SERVICEABLE. NO FURTHER DEFECT NOTED.
